Metrics

From
On the Analytic Curve of C2 which is not Omitted by Every Fatou-Bieberbach Domain by YUKINOBU ADACHI American Journal of Mathematical Analysis. 2015, 3(1), 19-20 doi:10.12691/ajma-3-1-4
Views
7477
Html 7091
Abstract 386
07 February 2015 (publication date) through 23 January 2022 *
15.55 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3577
PDF1163
Epub744
XML1159
PPT0
Figures268
Tables243
Export: 1881
RIS573
BibTex654
Endnote654
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com